✨ New Arrivals Just Dropped!Explore
Amazon Basic Care Complete Allergy Relief, Diphenhydramine HCl 25 mg, Relieves Symptoms, Antihistamine Tablets, 400 Count
HomeStore

Amazon Basic Care Complete Allergy Relief, Diphenhydramine HCl 25 mg, Relieves Symptoms, Antihistamine Tablets, 400 Count

Amazon Basic Care Complete Allergy Relief, Diphenhydramine HCl 25 mg, Relieves Symptoms, Antihistamine Tablets, 400 Count

Brand: Amazon Basic Care

Color: Pink

Features:

  • ACTIVE INGREDIENT: These allergy relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets
  • MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold
  • ANTIHISTAMINE: Each 25 mg allergy pill packs a powerful dose of allergy-fighting medicine; relieves allergy symptoms for 4-6 hours
  • SMALL TABLET SIZE: These mini-tabs are easy to swallow, but each one offers big relief; great size for travel
  • NIGHTTIME ALLERGY RELIEF: This allergy medicine calms your sneezing so you can rest; gluten free; for adults and children 6 years and over

Binding: Health and Beauty

Release Date: 28-07-2017

Details: Compare to the active ingredient in Benadryl Allergy Ultratabs Tablets. Amazon Basic Care Complete Allergy Medication offers effective multi-symptom relief in easy to swallow tablets. Just one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Also temporarily relieves runny nose and sneezing due to the common cold. Each tablet contains 25 mg of diphenhydramine HCl, an antihistamine. This allergy medicine relieves symptoms due to hay fever, or other upper respiratory allergies and the common cold. Take one dose every 4 to 6 hours for multi-symptom relief. The mini-tabs are easy to swallow and great for travel. This product is gluten free. For adults and children 6 years and over.

EAN: 0370030114146

Package Dimensions: 3.9 x 1.7 x 1.7 inches

$3.20

Original: $10.67

-70%
Amazon Basic Care Complete Allergy Relief, Diphenhydramine HCl 25 mg, Relieves Symptoms, Antihistamine Tablets, 400 Count

$10.67

$3.20

More Images

Amazon Basic Care Complete Allergy Relief, Diphenhydramine HCl 25 mg, Relieves Symptoms, Antihistamine Tablets, 400 Count - Image 2
Amazon Basic Care Complete Allergy Relief, Diphenhydramine HCl 25 mg, Relieves Symptoms, Antihistamine Tablets, 400 Count - Image 3
Amazon Basic Care Complete Allergy Relief, Diphenhydramine HCl 25 mg, Relieves Symptoms, Antihistamine Tablets, 400 Count - Image 4
Amazon Basic Care Complete Allergy Relief, Diphenhydramine HCl 25 mg, Relieves Symptoms, Antihistamine Tablets, 400 Count - Image 5

Amazon Basic Care Complete Allergy Relief, Diphenhydramine HCl 25 mg, Relieves Symptoms, Antihistamine Tablets, 400 Count

Brand: Amazon Basic Care

Color: Pink

Features:

  • ACTIVE INGREDIENT: These allergy relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets
  • MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold
  • ANTIHISTAMINE: Each 25 mg allergy pill packs a powerful dose of allergy-fighting medicine; relieves allergy symptoms for 4-6 hours
  • SMALL TABLET SIZE: These mini-tabs are easy to swallow, but each one offers big relief; great size for travel
  • NIGHTTIME ALLERGY RELIEF: This allergy medicine calms your sneezing so you can rest; gluten free; for adults and children 6 years and over

Binding: Health and Beauty

Release Date: 28-07-2017

Details: Compare to the active ingredient in Benadryl Allergy Ultratabs Tablets. Amazon Basic Care Complete Allergy Medication offers effective multi-symptom relief in easy to swallow tablets. Just one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Also temporarily relieves runny nose and sneezing due to the common cold. Each tablet contains 25 mg of diphenhydramine HCl, an antihistamine. This allergy medicine relieves symptoms due to hay fever, or other upper respiratory allergies and the common cold. Take one dose every 4 to 6 hours for multi-symptom relief. The mini-tabs are easy to swallow and great for travel. This product is gluten free. For adults and children 6 years and over.

EAN: 0370030114146

Package Dimensions: 3.9 x 1.7 x 1.7 inches

Product Information

Shipping & Returns

Description

Brand: Amazon Basic Care

Color: Pink

Features:

  • ACTIVE INGREDIENT: These allergy relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets
  • MULTI-SYMPTOM RELIEF: One dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold
  • ANTIHISTAMINE: Each 25 mg allergy pill packs a powerful dose of allergy-fighting medicine; relieves allergy symptoms for 4-6 hours
  • SMALL TABLET SIZE: These mini-tabs are easy to swallow, but each one offers big relief; great size for travel
  • NIGHTTIME ALLERGY RELIEF: This allergy medicine calms your sneezing so you can rest; gluten free; for adults and children 6 years and over

Binding: Health and Beauty

Release Date: 28-07-2017

Details: Compare to the active ingredient in Benadryl Allergy Ultratabs Tablets. Amazon Basic Care Complete Allergy Medication offers effective multi-symptom relief in easy to swallow tablets. Just one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Also temporarily relieves runny nose and sneezing due to the common cold. Each tablet contains 25 mg of diphenhydramine HCl, an antihistamine. This allergy medicine relieves symptoms due to hay fever, or other upper respiratory allergies and the common cold. Take one dose every 4 to 6 hours for multi-symptom relief. The mini-tabs are easy to swallow and great for travel. This product is gluten free. For adults and children 6 years and over.

EAN: 0370030114146

Package Dimensions: 3.9 x 1.7 x 1.7 inches

Amazon Basic Care Complete Allergy Relief, Diphenhydramine HCl 25 mg, Relieves Symptoms, Antihistamine Tablets, 400 Count | Store